# SDR R61A202101130028

- Difficulty date: January 9, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 18,009 hours, 12,081 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 10021653
- Part serial: 2013080016
- Condition: Leaking
- Location: Nr 2 Bleed
- Part time: 18,009 hours, 12,081 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK INTERMITTENTLY. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R #1 PRECOOLER PER MM 36-11-08.
